# SDR FDEA202206291612

- Difficulty date: June 29, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RIGHT HAND WING DROOPED LEADING EDGE UPPER   SKIN BETWEEN STATION XDLE 309.934 TO XDLE 329.774 EXISTING REPAIR AT RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN BETWEEN   STATION XDLE 309.934 TO XDLE 329.774 EVALUATED AND FOUND EXISTING REPAIR DOUBLER   WITH SUNKEN FASTENERS. EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-31-01-0G.   REPAIR DOUBLER FABRICATED AND INSTALLED AS PER SRM 57-40-01-2R REPAIR 5 FIGURE   201. EO 1-5100-7-5001 B7 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
